# SDR SWIA201126650

- Difficulty date: June 30, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 21,553 hours, 13,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT ABOVE ROW 4 OUT OF SERVICE.  (FLT 5659)  RELAMPED EMERGENCY LIGHT.
